# SDR 2000ZZZX417

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97AL
- Make and model: Cessna 650
- Aircraft serial: 6500155
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: CPS6502
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, LANDING GEAR WOULD NOT RETRACT BECAUSE SQUAT SWITCH WAS NOT MADE FOR AIR MODE.  ADDITIONALLY, NOSE WHEEL WAS DEFLECTED TO THE LEFT.  CAUSE WAS DETERMINED TO BE OLEO STRUT NOT EXTENDING COMPLETELY WHICH PREVENTED THE NOSE WHEEL FROM CENTERING, THEREBY, NOT ALLOWING THE SQUAT SWITCH TO MAKE FOR AIR MODE.  FOUND OLEO SEALS LEAKING BETWEEN AIR AND FLUID CHAMBERS.  REPACKED STRUT WITH NEW SEALS, AIRCRAFT FLIGHT CHECKED GOOD.
